# SDR IPXA2020083159643

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 17,998 hours, 6,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587663U
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CARGO DECK POSITION 2L INTERIM REPAIR TO FLOOR PANEL 26 INCH FWD OF BALL AMOUNT AND 20 INCH FROM LEFT SIDE WALL.  FABRICATED NEW FLOOR PANEL 143T5876-63U REF: EO B767-5320-9693-I APPENDIX B.
